# SDR GTIA9901090

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - CENTER OVERHEAD LIGHT EMERGENCY LIGHT BROKEN.  CENTER OVERHEAD PANEL ASSEMBLY REMOVED.  REPLACED BULB AND SOCKET TO CENTER OVERHEAD LIGHT (EMERGENCY ASSEMBLY.  REINSTALLED PANEL ASSEMBLY.  SYSTEM AROUND CHECKED GOOD ALL IAW DC-9 MM SECTION 33-00-0.  (M)
